Our partner

Hair loss due to antidepressants

Anxiety Disorder NOS message board, open discussion, and online support group.

Hair loss due to antidepressants

Postby JackArute » Sun Feb 18, 2018 8:32 pm

I'm on 100 mg Pristiq and 300 mg Wellbutrin, plus 1-2 mg klonopin for sleep. They work well.

However, after 6 years of this, I notice hair falling out (I'm 65). Very disappointed but I'm sure it's either the pristiq or wellbutrin.

Does anybody else have this experience?

Also, I'm about to taper the pristiq from from 100 to 50. Any ideas on that? (It's been some 6 years on that).

Thanks for any help.
JackArute
Consumer 0
Consumer 0
 
Posts: 2
Joined: Sun Feb 18, 2018 8:24 pm
Local time: Fri Mar 05, 2021 11:07 pm
Blog: View Blog (0)


ADVERTISEMENT

Re: Hair loss due to antidepressants

Postby chuckyv2 » Sat Apr 14, 2018 11:53 pm

Hello, this is a question that may b better directed at your doctor who prescribed the medication. The hair loss may or may not be associated with the medication. Many men lose substantial hair in their 30s, but you are 65 years old.
chuckyv2
Consumer 2
Consumer 2
 
Posts: 47
Joined: Thu Nov 22, 2012 12:35 am
Local time: Sat Mar 06, 2021 4:07 am
Blog: View Blog (0)

Re: Hair loss due to antidepressants

Postby chaidragonfire » Fri Jan 11, 2019 6:54 pm

I agree with the other response, you should talk to your Dr. This could be from age or other issues.

If it's falling out in clumps, then there is another issue going on. If it's just thinning, then that might be remedied with special shampoos and conditioners for thinning hair.

You might also what to see a dermatologist as well, just for a second opinion if nothing else.
chaidragonfire
Consumer 0
Consumer 0
 
Posts: 3
Joined: Fri Jan 11, 2019 4:47 pm
Local time: Fri Mar 05, 2021 10:07 pm
Blog: View Blog (0)


Return to Anxiety Disorder NOS

Who is online

Users browsing this forum: No registered users and 2 guests